# SDR CALA2023100602985

- Difficulty date: October 2, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N2645U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64989
- Aircraft time: 23,650 hours, 2,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL30718PEGPL
- Part serial: NA
- Condition: Inoperative
- Location: Cabin Seats
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FOLLOWING CABIN SEATS PEEPS LAMP (1 OFF EACH)BLOWN AT 34D, 42D, 41G, 40G, 38G, 32G, 22G, 46G, 48G, 49G, 50G, 53G, 54G, 56G, 58G, 57D, 54D, 49D AND 47D THE FOLLOWING SEATS PEEPLS LIGHT LAMP REPLACED AND OPERATION TES ALL LIGHTS WORKING GOOD. T CARRIED OUT I.A.W AMM33-51-05.ALL FOUND SATISFACTORY. WORK ACCOMLISHED BY V943525 (NRC 38582788) SEATS 34D, 42D, 41G, 38G, 32G, 22G, 46G, 48G, 49G, 50G, 53G, 54G, 56G, 58G, 57D, 54D, 49D AND 47D.
